Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Onomatopoeia in Some West African Languages

H. T. Peck
The American Journal of Philology
Vol. 7, No. 4 (1886), pp. 489-495
DOI: 10.2307/287211
Stable URL: http://www.jstor.org/stable/287211
Page Count: 7
Subjects: Language & Literature Linguistics Classical Studies
Find more content in these subjects: Language & Literature Linguistics Classical Studies
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.